| Model Number |
BIO-COMP SWVLK 3.5X 15.8MM |
| Medical Device Problem Code |
Damaged Thread (4075)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an internal brace procedure, the patients bones were too hard and the surgeon could not place the ar-2325bcc.When the surgeon removed the ar-2325bcc, the thread was crushed.No adverse effect on the patient.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to a patient-specific event due to the patient's bone quality.